# SDR GAIA01170ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, A CRACK WAS DISCOVERED IN THE NOSE WHEEL WELL LEFT WEB JUST BELOW FORWARD PRESS PANEL STATION 277.  ACCOMPLISHED NOSE WHEEL WELL PRESSURE WEB REPAIR BS 277 LEFT IAW B727 SRM 53-10-2 FIG 2 AND SRM 51-30-2.  (M)
